# SDR AWXA960572

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7824 - DURING ROUTINE MAINTENANCE CHECK, FOUND CRACK AT BS 727 A PLUS 5, STRINGER 14R ALONG LOWER FASTENER ROW.  CUT OUT DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 53-30-3, FIG 9.  (M)
